# SDR WTAA970120

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - NOSE GEAR TRANSIT LIGHT FAILED TO ILLUMINATE WHEN GEAR EXTENDED.  MAINTENACNE CLEANED UPLOCK MICROSWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  ON SUBSEQUENT DEPARTURE NOSE GEAR INDICATION GREEN CYCLED OFF AND RED UNSAFE ILLUMINATED.  MAINTENANCE RESET RELEASE VALVE PIN.  OPERATIONAL CHECK SATISFACTORY.  (M)
